- -

A comparative study to the numerical approximation of random Airy differential equation

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A comparative study to the numerical approximation of random Airy differential equation

Mostrar el registro completo del ítem

Cortés López, JC.; Jódar Sánchez, LA.; Romero Bauset, JV.; Roselló Ferragud, MD. (2011). A comparative study to the numerical approximation of random Airy differential equation. Computers and Mathematics with Applications. 62(9):3411-3417. doi:10.1016/j.camwa.2011.08.056.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/37628

Ficheros en el ítem

Metadatos del ítem

Título: A comparative study to the numerical approximation of random Airy differential equation
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
The aim of this paper is twofold. First, we deal with the extension to the random framework of the piecewise Fröbenius method to solve Airy differential equations. This extension is based on mean square stochastic calculus. ...[+]
Palabras clave: Monte Carlo simulation , Piecewise random Fröbenius method , Polynomial chaos , Random Airy-type differential equations , Comparative studies , Computational time , Deterministic scenario , Mean square , Numerical approximations , Numerical results , Operational methods , Oscillatory solutions , Piece-wise , Random differential equations , Standard deviation , Stochastic calculus , Stochastic process , Computer simulation , Differential equations , Monte Carlo methods , Numerical methods , Random processes , Stochastic systems , Differentiation (calculus)
Derechos de uso: Reserva de todos los derechos
Fuente:
Computers and Mathematics with Applications. (issn: 0898-1221 )
DOI: 10.1016/j.camwa.2011.08.056
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.camwa.2011.08.056
Patrocinador:
Spanish M.C.Y.T.
FEDER [MTM2009-08587, DPI2010-20891-C02-01]
Universitat Politecnica de Valencia [PAID-06-09, 2588]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem